| Catalog Number |
309701 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/24/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.3.If a device evaluation and/or device history review is completed, a supplemental report will be filed.
Event or Problem Description
It was reported that bd syringe 1ml st bulk convenience pak leaked the following information was provided by the initial reporter: it was reported by consumer that we are currently experiencing multiple leaking syringes with two lot numbers: (b)(6) exp: 2027-09-30 and (b)(6) exp: 2027-10-31.Verbatim: rcc received a complaint via email.Email(s) attached.Member: (b)(4).Vendor: becton dickinson (bd) canada inc.Product: syringe, iv, sterile, 1 ml, pharmacy bulk tray province: (b)(6) lot number: 3212533 expiry: 2027-10-31 problem description: we are currently experiencing multiple leaking syringes with two lot numbers: (b)(6) exp: 2027-09-30 and (b)(6) exp: 2027-10-31.
Additional Manufacturer Narrative
Our quality engineer inspected the 28 samples submitted for evaluation.The reported issue of leakage other was not confirmed upon inspection and testing of the samples.Analysis of the sample showed that there were no abnormalities or defects present.The samples were tested, and no leakage was observed.Bd could not determine a manufacturing related root cause since the reported defect was not confirmed during the evaluation of the sample.A review of our risk management documentation was performed and indicates that the potential risk of the reported event was assessed appropriately.Production records were reviewed, and these batches meet our manufacturing specification requirements.We appreciate you taking the time to bring this observation to our attention.Complaints received for this device and reported condition will continue to be tracked and trended.Information will be captured on trend reports and monitored.Our business team regularly reviews the collected data for identification of emerging trends.We regret any inconveniences this incident may have caused you and your facility.
Event or Problem Description
No additional information.